Implications of rank one convexity
Annales de l'I.H.P. Analyse non linéaire, Tome 5 (1988) no. 2, p. 99-118
@article{AIHPC_1988__5_2_99_0,
     author = {Sivaloganathan, J.},
     title = {Implications of rank one convexity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {2},
     year = {1988},
     pages = {99-118},
     zbl = {0664.73006},
     mrnumber = {954467},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_2_99_0}
}
Sivaloganathan, J. Implications of rank one convexity. Annales de l'I.H.P. Analyse non linéaire, Tome 5 (1988) no. 2, pp. 99-118. http://www.numdam.org/item/AIHPC_1988__5_2_99_0/

[1] J.M. Ball, Constitutive Inequalities and Existence Theorems in Nonlinear Elastostatics, in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Vol. 1, R. J. KNOPS Ed., 1977, pp. 187-241, Pitman, London. | MR 478899 | Zbl 0377.73043

[2] J.M. Ball, Convexity Conditions and Existence Theorems in Nonlinear Elasticity, Arch. Rat. Mech. Anal., Vol. 63, 1977, pp. 337-403. | MR 475169 | Zbl 0368.73040

[3] J.M. Ball, Does Rank-One Convexity Imply Quasiconvexity? Proceedings of Workshop on Metastability and Partial Differential Equations, Institute for Mathematics and its Applications, University of Minnesota, May 1985. | Zbl 0613.49014

[4] J.M. Ball, J.C. Currie and P.J. Olver, Null Lagrangians, Weak Continuity and Variational Problems of Arbitrary Order, J. Funct. Anal., 41, 1981, pp. 135-174. | MR 615159 | Zbl 0459.35020

[5] J.M. Ball and J.E. Marsden, Quasiconvexity at the Boundary, Positivity of the Second Variation and Elastic Stability, Arch. Rat. Mech. Anal., Vol. 86, 1984, pp. 251- 277. | MR 751509 | Zbl 0552.73006

[6] L. Cesari, Optimization-Theory and Applications, Springer-Verlag, New York, 1983. | MR 688142 | Zbl 0506.49001

[7] D.G.B. Edelen, The Null Set of the Euler-Lagrange Operator, Arch. Rat. Mech. Anal., 11, 1962, pp. 117-121. | MR 150623 | Zbl 0125.33002

[8] J.L. Ericksen, Nilpotent Energies in Liquid Crystal Theory, Arch. Rat. Mech. Anal., 10, 1962, pp. 189-196. | MR 169513 | Zbl 0109.23002

[9] R.J. Knops and C.A. Stuart, Quasiconvexity and Uniqueness of Equilibrium Solutions in Nonlinear Elasticity, Arch. Rat. Mech. Anal., Vol. 86, 1984, pp. 233- 249. | MR 751508 | Zbl 0589.73017

[10] A.W. Landers, Invariant Multiple Integrals in the Calculus of Variations, in Contributions to the Calculus of Variations, 1938-1941, pp. 175-208, Univ. Chicago Press, Chicago, 1942. | MR 6821 | Zbl 0063.03441

[11] C.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer, Berlin, 1966. | Zbl 0142.38701

[12] P.J. Olver, Conservation Laws and Null Divergences, Math. Proc. Cambridge Phil. Soc., 94, 1983, pp. 529-540. | MR 720804 | Zbl 0556.35021

[13] P.J. Olver and J. Sivaloganathan, The Structure of Null Lagrangians, to appear in Nonlinearity. | MR 937008 | Zbl 0662.49016

[14] H. Rund, The Hamilton-Jacobi Theory in the Calculus of Variations, Van Nostrand, London, 1966. | MR 230189 | Zbl 0141.10602

[15] J. Sivaloganathan, A Field Theory Approach to Stability of Equilibria in Radial Elasticity, Math. Proc. Camb. Phil. Soc., 99, 1986, pp. 589-604. | MR 830370 | Zbl 0612.73013

[16] C. Truesdell and W. Noll, The Nonlinear Field Theories of Mechnics, in Handbuch der Physik, Vol. III/3, S. FLUGGE Ed., Springer, Berlin, 1965. | MR 193816

[17] H. Weyl, Geodesic Fields, Ann. of Math., 37, 1935, pp. 607-629. | JFM 61.0554.04 | Zbl 0013.12002